Preprinty

Nahor

Rok 2007

Počet položiek 
Autor(i): I. Fabrici, M. Horňák a S. Jendroľ, ed.
Autor(i): S. Jendroľ, J. Miškuf, R. Soták a E. Škrabuľáková
Autor(i): J. Haluška a O. Hutník

This is a preprint of an article published in Tatra Mt. Math. Publ. 40 (2008), 149-160. The original publication is available at http://tatra.mat.savba.sk/

Autor(i): J. Haluška a O. Hutník

This is a preprint of an article published in Results Math. 54(1-2) (2009), 65-73. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/25